# SDR FDEA200903020808

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398674300000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLANGE FROM FRAME 86 - FRAME 87, STRINGER 36 IS CRACKED. REMOVED CRACKED FLANGE IAW SRM 51-40-21, PARA 7.   LOCATED AND DRILLED NEW FLANGE IAW SRM 51-40-44, PG 1.  ALODINED AND PRIMED IAW AMM 51-23-10-0 PARA 1.  INSTALLED NEW FLANGE IAW SRM 51-40-21;  PARA 7.   PAINTED FLANGE IAW SRM AMM 51-23-10-0, PARA 1.
